MathSciNet Relay Station
MathSciNet bibliographic data
MR2872111 34K37 (26A33 45J05)
Aghajani, Asadollah; Jalilian, Yaghoub; Trujillo, Juan J. On the existence of solutions of fractional integro-differential equations. Fract. Calc. Appl. Anal. 15 (2012), no. 1, 44–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement